# SDR SWAA2015032337720

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 60,563 hours, 48,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 10C801
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH THE ESCAPE STRAP DISPLACED.  REINSTALLED STRAP IAW AMM.
